Re: Re: Re: WE NEED HELP


[ Follow Ups ] [ Post Followup ] [ Men's Sexual Health Message Board Discussion Forum ] [ FAQ ]

Posted by RichT :

In Reply to: Re: Re: WE NEED HELP posted by kitty:

Hello Kitty,

Thank you for the added informstion concerning your husband. I can tell you are a very concerned and understanding wife. Wonderful!

Yes, just for peace of mind, it may be a good idea to get a second opinion. Is your husband taking any medications for his heart that may be contributing to his erectile problems? Some medications can have that nasty side effect. If he is taking medications, it may be a good idea to speak to the doctor and find out if erectile problems can be a side effect. Also, there is a lot of information on the internet regarding medications.

Kitty, do keep in touch, I'm both concerned and curious what your husbnd's problems may be caused by. In the meantime I'll check around on the internet.


Follow Ups:



Ejaculating to fast? Click for climax control now!
herbals online
Does not dull tactile sensation
Post a Followup
Name:
E-Mail:

Subject: Re: Re: Re: Re: WE NEED HELP

Comments:


[ Follow Ups ] [ Post Followup ] [ Men's Sexual Health Message Board Discussion Forum ] [ FAQ ]
Design a Mobile Site
View Site in Mobile | Classic
Share by: